# SDR SWIA200413330

- Difficulty date: April 14, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,309 hours, 35,149 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FRAME NR 1 CRACKED INBOARD AND OUTBOARD AT TORSION BAR MOUNTS.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT NACELLE FRAME IAW 120 SB 120-54-0036 AND RII.  PART II COMPLIED WITH.
